# SDR CA970514003

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Temp Probe
- Part number: 1734362450
- Condition: Contaminated
- Location: Starboard Eng
- Part time: 3,947 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING TAKEOFF, THE STARBOARD JET PIPE OVERTEMP LIGHT CAME ON. TAKEOFF ABORTED. INSPECTION REVEALED NO OBVIOUS DEFECTS ALTHOUGH ONE PROBE WAS FOUND WITH A HOLE IN THE SILICON RUBBER WATERPROOFING AT THE ELECTRICAL TERMINALS. PROBE DRIED OUT AND NO OTHER PROBLEMS FOUND.
